Asymptotic stability of nonlinear wave for the compressible Navier-Stokes equations in the half space

Shuichi Kawashima, Peicheng Zhu*

*この研究の対応する著者

研究成果: Article査読

31 被引用数 (Scopus)

抄録

In the present paper, we investigate the large-time behavior of the solution to an initial-boundary value problem for the isentropic compressible Navier-Stokes equations in the Eulerian coordinate in the half space. This is one of the series of papers by the authors on the stability of nonlinear waves for the outflow problem of the compressible Navier-Stokes equations. Some suitable assumptions are made to guarantee that the time-asymptotic state is a nonlinear wave which is the superposition of a stationary solution and a rarefaction wave. Employing the L2-energy method and making use of the techniques from the paper [S. Kawashima, Y. Nikkuni, Stability of rarefaction waves for the discrete Boltzmann equations, Adv. Math. Sci. Appl. 12 (1) (2002) 327-353], we prove that this nonlinear wave is nonlinearly stable under a small perturbation. The complexity of nonlinear wave leads to many complicated terms in the course of establishing the a priori estimates, however those terms are of two basic types, and the terms of each type are "good" and can be evaluated suitably by using the decay (in both time and space variables) estimates of each component of nonlinear wave.

本文言語English
ページ(範囲)3151-3179
ページ数29
ジャーナルJournal of Differential Equations
244
12
DOI
出版ステータスPublished - 2008 6月 15
外部発表はい

ASJC Scopus subject areas

  • 分析
  • 応用数学

フィンガープリント

「Asymptotic stability of nonlinear wave for the compressible Navier-Stokes equations in the half space」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル